Doctor insights on:
Herbal Treatment For H Pylori
For 2 years, I've been through 5 different rounds of treatment for H.pylori and it hasn't helped. The medicines I was on were for 2 weeks, 5 different xs Does honey get rid of it?
Complementary meds: I don't think honey will help but try an oral preparation of aloe vera, liquid, fruit flavored and try 1 ounce (drink it) three times a day. You can buy it in a health food store, flavored and for ingestion. Continue to be followed by your GI specialist as well. ...Read moreSee 2 more doctor answers
Helicobacter pylori (or h.Pylori) is a common bacteria which infects the lining of the stomach and can cause ulcers and stomach irritation, among other problems. It is fairly common on the United States and even more common in other parts of the world. It can be diagnosed by blood tests, stool tests, endoscopy, and several other methods. Treatment is a 7-14 ...Read more
H Pylori: I do not know whether you have been diagnosed or not, but you should have the infection confirmed before treating. The treatment usually consists of two weeks of antibiotic (usually clarithromycin) proton pump inhibitor, pepto bismol (bismuth subsalicylate). ...Read moreSee 2 more doctor answers
Treatments are safe: The treatments for h.Pylori are very short in duration and will not aggravate liver disease. ...Read more
I have recently went through treatment for h pylori and have had problems with constipation ever since, is this normal?
Is it normal to get regularilly constapated after treatment for h pylori, stil have most of symptoms and finished course 1 week ago?
You took antibiotics: ...That killed off more that just h.Pylori. Your normal bacterial flora of the gut, both bacterial mass as well as composition, was likely altered. Perhaps, during the course of antibiotics you also modified your diet since some h.Pylori regimens are unpleasant to take. Consider starting a probiotic of your choice, optimize dietary fibers, drink more fluids. Still a problem, then see your doctor. ...Read more
It is day 5 after treatment for h. Pylori, and i still have the runs. How long will this last? Can i take a breath test 2 weeks after treatment?
Call ur doc: H pylori doesn't usually cause diarrhea. Any antibiotic can cause diarrhea, might resolve after stopping antibiotic.Ongoing diarrhea after even a short course of antibiotics can cause overgrowth of bacteria called c. Difficile- can cause inflammation, diarrhea, fever, bleeding, worse. Need to be off antibiotics for at least 4 wks before breath or stool tests for h pylori. ...Read more
Finished 14 day treatment for h pylori a week ago. Continue to have pains over liver; CT and us were clear. Dr wants to send me for scope. Necessary?
Can it be a herx reaction?I started treatment for h. Pylori, 2 abs and ppi, i also have mild infection(cough, little fever) syntoms worsen 1hr later.
Try different: Usual regimens to treat h pylori could fail and alternative treatments are available. Talk to your doctor. ...Read more
- Talk to a doctor live online for free
- Metronidazole h pylori treatment
- Treatment for h pylori infection
- H pylori treatment amoxicillin
- Ask a doctor a question free online
- H pylori bacteria treatment
- H pylori treatment aafp
- H pylori treatment
- Triple treatment for h pylori
- Talk to a pharmacologist online for free